Pseudo-replicates for the linear circular functional relationship model.

HUSSIN, ABDUL GHAPOR BIN (2005) Pseudo-replicates for the linear circular functional relationship model. Journal of Applied Science, 5 (1). 138 - 143.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: Pseudo-replicates for the linear circular functional relationship model.
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Last Modified: 21 May 2009
URI: http://repository.um.edu.my/id/eprint/56224

Actions (login required)

View Item View Item